Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 139, Number 2
HTML articles powered by AMS MathViewer

On the upper central series of infinite groups
M. De Falco, F. de Giovanni, C. Musella and Y. P. Sysak PDF
Proc. Amer. Math. Soc. 139 (2011), 385-389
The 2-log-convexity of the Apéry numbers
William Y. C. Chen and Ernest X. W. Xia PDF
Proc. Amer. Math. Soc. 139 (2011), 391-400
Generating the infinite symmetric group using a closed subgroup and the least number of other elements
J. D. Mitchell, M. Morayne and Y. Péresse PDF
Proc. Amer. Math. Soc. 139 (2011), 401-405
Construction of pseudorandom binary lattices using elliptic curves
László Mérai PDF
Proc. Amer. Math. Soc. 139 (2011), 407-420
The limit of $\mathbb {F}_p$-Betti numbers of a tower of finite covers with amenable fundamental groups
Peter Linnell, Wolfgang Lück and Roman Sauer PDF
Proc. Amer. Math. Soc. 139 (2011), 421-434
$n!$ matchings, $n!$ posets
Anders Claesson and Svante Linusson PDF
Proc. Amer. Math. Soc. 139 (2011), 435-449
Hyperbolic lattice point problems
Fernando Chamizo PDF
Proc. Amer. Math. Soc. 139 (2011), 451-459
Universal inequalities for eigenvalues of a clamped plate problem on a hyperbolic space
Qing-Ming Cheng and Hongcang Yang PDF
Proc. Amer. Math. Soc. 139 (2011), 461-471
Boundary differential relations for holomorphic functions on the disc
Miran Černe and Matej Zajec PDF
Proc. Amer. Math. Soc. 139 (2011), 473-484
Ideal-triangularizability of nil-algebras generated by positive operators
Marko Kandić PDF
Proc. Amer. Math. Soc. 139 (2011), 485-490
On the duals of Szegö and Cauchy tuples
Ameer Athavale and Pramod Patil PDF
Proc. Amer. Math. Soc. 139 (2011), 491-498
Classification of order preserving isomorphisms between algebras of semiclassical operators
Hans Christianson PDF
Proc. Amer. Math. Soc. 139 (2011), 499-510
An index formula for the two variable Jordan block
Yufeng Lu, Yixin Yang and Rongwei Yang PDF
Proc. Amer. Math. Soc. 139 (2011), 511-520
Lyusternik-Graves theorem and fixed points
Asen L. Dontchev and Hélène Frankowska PDF
Proc. Amer. Math. Soc. 139 (2011), 521-534
Integrals of powers of loggamma
Tewodros Amdeberhan, Mark W. Coffey, Olivier Espinosa, Christoph Koutschan, Dante V. Manna and Victor H. Moll PDF
Proc. Amer. Math. Soc. 139 (2011), 535-545
Toeplitz operators on the Dirichlet spaces of planar domains
Young Joo Lee and Quang Dieu Nguyen PDF
Proc. Amer. Math. Soc. 139 (2011), 547-558
Geometry of quasi-circular domains and applications to tetrablock
Łukasz Kosiński PDF
Proc. Amer. Math. Soc. 139 (2011), 559-569
Projections in noncommutative tori and Gabor frames
Franz Luef PDF
Proc. Amer. Math. Soc. 139 (2011), 571-582
The Landau theorem and Bloch theorem for planar harmonic and pluriharmonic mappings
Huaihui Chen and Paul M. Gauthier PDF
Proc. Amer. Math. Soc. 139 (2011), 583-595
Pointwise estimates for retractions on the solution set to Lipschitz differential inclusions
Andrzej Fryszkowski and Tadeusz Rzeżuchowski PDF
Proc. Amer. Math. Soc. 139 (2011), 597-608
Interpolation in de Branges-Rovnyak spaces
Joseph A. Ball, Vladimir Bolotnikov and Sanne ter Horst PDF
Proc. Amer. Math. Soc. 139 (2011), 609-618
Upper-bound for the number of robust parabolic curves for a class of maps tangent to identity
Francesco Degli Innocenti and Chiara Frosini PDF
Proc. Amer. Math. Soc. 139 (2011), 619-625
Generalized multiplicative domains and quantum error correction
Nathaniel Johnston and David W. Kribs PDF
Proc. Amer. Math. Soc. 139 (2011), 627-639
On deformations of compact balanced manifolds
Alberto Saracco and Adriano Tomassini PDF
Proc. Amer. Math. Soc. 139 (2011), 641-653
Riemannian $L^{p}$ center of mass: Existence, uniqueness, and convexity
Bijan Afsari PDF
Proc. Amer. Math. Soc. 139 (2011), 655-673
Non-negative Ricci curvature on closed manifolds under Ricci flow
Davi Máximo PDF
Proc. Amer. Math. Soc. 139 (2011), 675-685
Closed geodesics and volume growth of Riemannian manifolds
Jianming Wan PDF
Proc. Amer. Math. Soc. 139 (2011), 687-689
Fokker-Planck-Kolmogorov equations associated with time-changed fractional Brownian motion
Marjorie G. Hahn, Kei Kobayashi and Sabir Umarov PDF
Proc. Amer. Math. Soc. 139 (2011), 691-705
Deterministic thinning of finite Poisson processes
Omer Angel, Alexander E. Holroyd and Terry Soo PDF
Proc. Amer. Math. Soc. 139 (2011), 707-720
Maximal inequalities for continuous martingales and their differential subordinates
Adam Osȩkowski PDF
Proc. Amer. Math. Soc. 139 (2011), 721-734
Optimal $L_{}^1$-bounds for submartingales
Lutz Mattner and Uwe Rösler PDF
Proc. Amer. Math. Soc. 139 (2011), 735-746
Parametric Bing and Krasinkiewicz maps: revisited
Vesko Valov PDF
Proc. Amer. Math. Soc. 139 (2011), 747-756
On the spectrum of $(Spin(10,2),SL(2,\mathbb {R}))$ in $E_{7,3}$
Zhe Du PDF
Proc. Amer. Math. Soc. 139 (2011), 757-768